Nombre de documents

19

Pierre Bérard 17/12/2015


Article dans une revue8 documents

  • Pierre Bérard, Philippe Castillon. Inverse spectral positivity for surfaces. Revista Matemática Iberoamericana, European Mathematical Society, 2014, 30, pp.1237-1264. <http://www.ems-ph.org/journals/journal.php?jrn=RMI>. <10.4171/RMI/813>. <hal-00644783v4>
  • Pierre Bérard, Bernard Helffer. Remarks on the boundary set of spectral equipartitions. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Royal Society, The, 2014, 372, pp.20120492. <http://rsta.royalsocietypublishing.org/>. <10.1098/rsta.2012.0492>. <hal-00678905v2>
  • Pierre Bérard, Philippe Castillon. Spectral positivity and Riemannian coverings. Bulletin of the London Mathematical Society / The Bulletin of the London Mathematical Society, 2013, 45, pp.1041-1048. <10.1112/blms/bdt030>. <hal-00682177v3>
  • Pierre Bérard, Philippe Castillon, Marcos Cavalcante. Eigenvalue estimates for hypersurfaces in $H^m \times R$ and applications. Pacific Journal of Mathematics, 2011, 253 (1), pp.19-35. <10.2140/pjm.2011.253.19>. <hal-00499253>
  • Pierre Bérard, Ricardo Sa Earp. Lindelöf's theorem for hyperbolic catenoids. Proceedings of the American Mathematical Society, American Mathematical Society, 2010, 138, pp.3657-3669. <10.1090/S0002-9939-2010-10492-6>. <hal-00429404>
  • Pierre Bérard, Ricardo Sa Earp. Examples of $H$-hypersurfaces in $H^n \times R$ and geometric applications. Matemática Contemporânea, Sociedade Brasileira de Matemática, 2008, 34 (2008), pp.19-51. <hal-00360077v2>
  • Pierre Bérard. Sur le rôle des publications en mathématiques. médecine/sciences, EDP Sciences, 2008, 24 (6-7), pp.647-651. <hal-00357694>
  • Pierre Bérard, Laurent Hauswirth. General curvature estimates for stable H-surfaces immersed into a space form. Journal de Mathématiques Pures et Appliquées, Elsevier, 1999, 78 (9), pp.667-700. <hal-00795400>

Ouvrage (y compris édition critique et traduction)1 document

  • Pierre Bérard. An elementary introduction to eigenvalue problems with an application to catenoids in $R^3$. XV Escola de geometria diferencial. IMPA - Instituto nacional de matematica pura e aplicada, Rio de Janeiro (Brasil), pp.52, 2008. <hal-00357710>

Pré-publication, Document de travail10 documents

  • Pierre Bérard, Bernard Helffer. A. Stern's analysis of the nodal sets of some families of spherical harmonics revisited. IF_PREPUB. Accepted for publication in "Monatshefte für Mathematik". 2015. <hal-01026363v4>
  • Pierre Bérard, Bernard Helffer. Courant-sharp eigenvalues for the equilateral torus, and for the equilateral triangle. IF_PREPUB. Slight modifications and some misprints corrected. 2015. <hal-01120958v3>
  • Pierre Bérard, Bernard Helffer. Dirichlet eigenfunctions of the square membrane: Courant's property, and A. Stern's and Å. Pleijel's analyses. IF_PREPUB. To appear in Springer Proceedings in Mathematics & Statistics (2015), MIMS-GGTM conference in me.. 2015. <hal-00951531v4>
  • Pierre Bérard, Bernard Helffer. On the nodal patterns of the 2D isotropic quantum harmonic oscillator. IF_PREPUB. This paper overlaps arXiv:1409.2333v1 (hal-01061738, v1). The change of title and the new submiss.. 2015. <hal-01160620>
  • Pierre Bérard, Bernard Helffer. The weak Pleijel theorem with geometric control. IF_PREPUB. Revised Oct. 12, 2016. To appear in Journal of Spectral Theory 6 (2016). 2015. <hal-01244630v2>
  • Pierre Bérard, Bernard Helffer. On the number of nodal domains of the 2D isotropic quantum harmonic oscillator -- an extension of results of A. Stern --. IF_PREPUB. 2014. <hal-01061738>
  • Pierre Bérard, Marcos Cavalcante. Stability Properties of Rotational Catenoids in the Heisenberg Groups. IF_PREPUB. Matemática Contemporânea 43 (2014), 37-60. 2013. <hal-00523308v3>
  • Pierre Bérard, Philippe Castillon. Remarks on J. Espinar's ''Finite index operators on surfaces''. IF_PREPUB. 2012. <hal-00686050>
  • Pierre Bérard, Ricardo Sa Earp. Lindelöf's theorem for catenoids revisited. IF_PREPUB. 2009. <hal-00407395>
  • Pierre Bérard, Ricardo Sa Earp. Minimal hypersurfaces in $\HH^n \times \R$, total curvature and index. IF_PREPUB. Reference fixed and comments added. 2009. <hal-00315294v3>